# SDR DALA108879856

- Difficulty date: April 27, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 75,251 hours, 75,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND CREW WROTE LEFT AFT OVERWING EMERGENCY EXIT SIGN LIGHT OUT.  SET EMERGENCY EXIT LIGHTS TO ARM TO CHARGE BATTERIES FOR 20 MINUTES.  LIGHT NOW CHECKS OK.
